# SDR CALA2024022700564

- Difficulty date: February 27, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 85,236 hours, 17,272 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 89052381
- Condition: Failed
- Location: Right
- Part time: 719,542 hours, 702,906 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT FMC FAIL COMPUTER, FLT M OFF 19-3461-9-0004 2381 ON 0000 COMPUTER, FLT M OFF 19-3461-9-0004 2381 ON 19-3461-9-0004 0471 REMOVED AND REPLACED RIGHT FMC PER AMM 34-61-01. OPS CHECK GOOD. VERIFIED CORRECT SOFTWARE. PERFORMED MCDP TEST 30 PER AMM 22-00-02. NO FAULTS PRESENT. TEST PASSED. AIRCRAFT REMAINS FULL CAT CAPABLE.
